Global Identification of the Semiparametric Box-Cox Model
AbstractThis paper establishes the identifiability of the parameters of the Box-Cox model under restrictions that do not require the disturbance in the model to be independent of the explanatory variables. The proposed restrictions are semiparametric in nature: they restrict the support of the conditional distribution of the disturbance but do not require the latter to be known.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Department of Economics, UC San Diego in its series University of California at San Diego, Economics Working Paper Series with number qt97s197d4.
Date of creation: 01 Apr 2008
Date of revision:
Contact details of provider:
Postal: 9500 Gilman Drive, La Jolla, CA 92093-0508
Phone: (858) 534-3383
Fax: (858) 534-7040
Web page: http://www.escholarship.org/repec/ucsdecon/
More information through EDIRC
identification; Box-Cox regression; structure;
Other versions of this item:
- Komunjer, Ivana, 2009. "Global identification of the semiparametric Box-Cox model," Economics Letters, Elsevier, vol. 104(2), pages 53-56, August.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Komunjer, Ivana, 2008.
"Global Identification In Nonlinear Semiparametric Models,"
University of California at San Diego, Economics Working Paper Series
qt2r59d87f, Department of Economics, UC San Diego.
- Komunjer, Ivana, 2007. "Global Identification In Nonlinear Semiparametric Models," University of California at San Diego, Economics Working Paper Series qt8dk0n386, Department of Economics, UC San Diego.
- Amemiya, Takeshi & Powell, James L., 1981. "A comparison of the Box-Cox maximum likelihood estimator and the non-linear two-stage least squares estimator," Journal of Econometrics, Elsevier, vol. 17(3), pages 351-381, December.
- Foster A. M. & Tian L. & Wei L. J., 2001. "Estimation for the Box-Cox Transformation Model Without Assuming Parametric Error Distribution," Journal of the American Statistical Association, American Statistical Association, vol. 96, pages 1097-1101, September.
- Rothenberg, Thomas J, 1971. "Identification in Parametric Models," Econometrica, Econometric Society, vol. 39(3), pages 577-91, May.
- N.E. Savin & Allan H. Würtz, 2002. "Testing the Semiparametric Box-Cox Model with Bootstrap," CAM Working Papers 2002-08, University of Copenhagen. Department of Economics. Centre for Applied Microeconometrics.
- Khazzoom, J. Daniel, 1989. "A note on the application of the nonlinear two-stage least-squares estimator to a Box-Cox-transformed model," Journal of Econometrics, Elsevier, vol. 42(3), pages 377-379, November.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lisa Schiff).
If references are entirely missing, you can add them using this form.